# SDR N6WA2020070301

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 42,412 hours, 32,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T COME ON. DEFERRED EMERGNCY LIGHTS ON OPEN CONTROL 70069485 PER MEL 33-51-01A CAT A. AUTHORIZED BY MXC
